# SDR SWAA2023121324326

- Difficulty date: November 22, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO COMPT FWD CORNER SCUFF PLATE CRACKED.<[01] RECEIVED REPAIRED AFT CARGO COMPT FWD CORNER SCUFF PLATE PER OUTSIDE VENDOR. PN:146A8341-7 PO: 2043476.;[02] VERIFIED STEP 1.
